# SDR 98ZZZM473

- Difficulty date: May 19, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N303TW
- Make and model: Boeing 747257B
- Aircraft serial: 20116
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Condition: Chafed
- Location: Nr 4 Pylon
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK INSPECTION DISCOVERED CHAFING DAMAGE ON THE UPPER EDGE OF THE NR 4 PYLON OUTBOARD SKIN.  REPAIRED BY TRIMMING OUT THE DAMAGE, FABRICATING AND INSTALLING REPAIR STRAP AND EXTERNAL DOUBLER.  REPAIRED IAW EVERGREEN AIR CENTER, ENGINEERING CHANGE/REPAIR AUTHORIZATION NR N303TW-54-003EAC.  (M)
